| Model Number |
MMT-523RNAB |
| Medical Device Problem Codes |
Battery Problem (2885); Priming Problem (4040)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
10/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced hypoglycemia.Customer's blood glucose level was 40 mg/dl.Customer's current blood glucose level was 257 mg/dl.Customer reported that the insulin squirted out during prime process.Customer reported that they had to change battery every 3 to 4 days and insulin was squirted out the cannula and drips when priming.Customer stated that the insulin continued to drip after letting go of the act button.Customer was unsure about the drive support cap if it was protruded, loose, sticking out or flush.Customer saw a gap between the piston and reservoir stopper during prime.Customer declined to troubleshooting for low blood glucose level.Customer was performed self test and it was passed without any error.Insulin pump will not be returned for analysis.